Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the solutions of the differential equation $ y\sp{''}+p\sp{2}y=0$


Author: E. J. McShane
Journal: Proc. Amer. Math. Soc. 17 (1966), 55-61
MSC: Primary 34.50
MathSciNet review: 0188553
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Armellini, Sopra un'equazione differenziale della dinamica, Rend. Accad. Naz. Lincei 21 (1935), 111-116.
  • [2] M. Biernacki, Sur l'équation différentielle $ x'' + A(t)x = 0$, Prace Mat. Fiz. 40 (1933), 163-171.
  • [3] A. S. Galbraith, E. J. McShane, and Gene B. Parrish, On the solutions of linear second-order differential equations, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 247–249. MR 0174817 (30 #5010)
  • [4] L. A. Gusarov, On the approach to zero of the solutions of a linear differential equation of the second order, Doklady Akad. Nauk SSSR (N.S.) 71 (1950), 9–12 (Russian). MR 0033930 (11,516h)
  • [5] H. Milloux, Sur l'équation différentielle $ x'' + A(t)x = 0$, Prace Mat. Fiz. 41 (1934), 39-54.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0188553-2
PII: S 0002-9939(1966)0188553-2
Article copyright: © Copyright 1966 American Mathematical Society